# SDR YENA2023100601198

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 66,065 hours, 23,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8445, DEN-JFK. ' L2 EMERGENCY EXIT LIGHT BURNED OUT ( EXIT MARKING SIGNS (WITHOUT PASSENGERS) ); REPLACED L1 AND L2 EMERGENCY LIGHTS. RELAMPED IAW AM 33-51-11. OPS CHK GOOD IAW AMM 33-51-00-710-001. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
